sexologist-icon
Irregular periods.
Hello. Need an urgent help. Last year i was prescribed with diane 35 by my gynaec because i had irregular periods. After 6 months i stopped taking it. On December 11th i received my last periods an till now frm 15th of January i am having little spotting but not proper periods. I am sexually active. Please tell me what to do for getting my periods as i am really very very worried. (I am not pregnant) I went to pharmacist also and he gave me 'Primolut n' but I've just taken 1 pill. Should i continue? What should i do ? Please help.😢
107 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Go to your gynaecologist and get all blood investigations and a scan done and get treated properly. Don't self medicate....then your doctor also can't do anything
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.